MAUDE Adverse Event Report: MEDLINE RENEWAL; LNCS ADULT PROBE

MEDLINE RENEWAL; LNCS ADULT PROBE
Catalog Number 1859R
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced a "broken finger".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025 "the patient reported the device was hurting her finger, so she asked for it to be removed, the patient reports that the nurse struggled to remove the device, the nurse stated that she didn't have any trouble removing the device, the tech working with the nurse that day reports that the patient did complain of pain in her finger just after the device was removed and requested ice for her finger, by the time the night shift started the nurse caring for the patient and the charge nurse reported that the patient's finger had significant swelling and bruising which is what prompted the request for an x-ray, which revealed the fracture".The sample has been requested for evaluation.No additional information is available at this time.It has been determined that the reported event contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
LNCS ADULT PROBE
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key22195088
Report Number3032391-2025-00005
Device Sequence Number15780714
Product Code NLF
UDI-Device Identifier10888277306356
UDI-Public10888277306356
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1859R
Device Lot NumberPO250423
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight83 KG